MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, an arthrex subsidiary employee reported via email that an ar-2324bcct biocomposite swivelock suture anchor began to break during insertion.The broken pieces were retrieved from the patient, and the procedure was completed.No additional details were provided.The issue occurred during a knee arthroscopy with acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/14/2025.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the provided information, including the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation and/or misaligned insertion.Directions for use dfu-0087-eor5 - corkscrew®, pushlock®, and swivelock® suture anchors.6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.The complaint is confirmed based on the customer's attached picture, which shows the outside-molded shaft tip appears bent, indicating implant resistance.

Brand Name
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23334988
Report Number1220246-2025-04681
Device Sequence Number13395916
Product Code MAI
UDI-Device Identifier00888867026841
UDI-Public(01)00888867026841(11)250331(17)290228(10)15412567
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCT
Device Lot Number15412567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown